Enjoy access to this collection of most-read research published in the last 12 months for free until 30th November 2017

Bulletin of the London Mathematical Society

On triple correlations of divisor functions
Valentin Blomer
Volume 49, Issue 1

Simultaneous distribution of the fractional parts of Riemann zeta zeros
Kevin Ford, Xianchang Meng, Alexandru Zaharescu
Volume 49, Issue 1

On graphs decomposable into induced matchings of linear sizes
Jacob Fox, Hao Huang, Benny Sudakov
Volume 49, Issue 1

Invariant subspaces for H2 spaces of σ-finite algebras
Louis Labuschagne
Volume 49, Issue 1

Deformations of wreath products
Marius Dadarlat, Ulrich Pennig, Andrew Schneider
Volume 49, Issue 1

Journal of the London Mathematical Society

A Brezis–Nirenberg type result for a nonlocal fractional operator
Jean Mawhin, Giovanni Molica Bisci
Volume 95, Issue 1

Duality and invariants of representations of fundamental groups of 3-manifolds into PGL (3,C)
Elisha Falbel, Qingxue Wang
Volume 95, Issue 1

Distribution functions of sections and projections of convex bodies
Jaegil Kim, Vladyslav Yaskin, Artem Zvavitch
Volume 95, Issue 1

Gap localization of TE-modes by arbitrarily weak defects
B. M. Brown, V. Hoang, M. Plum, M. Radosz, I. Wood
Volume 95, Issue 3

Functions of self-adjoint operators in ideals of compact operators
Alexander V. Sobolev
Volume 95, Issue 1

Proceedings of the London Mathematical Society

Sharp asymptotic profiles for singular solutions to an elliptic equation with a sign-changing non-linearity
Florica C. Cîrstea, Frédéric Robert
Volume 114, Issue 1

Nonconvex gradient flow in the Wasserstein metric and applications to constrained nonlocal interactions
Katy Craig
Volume 114, Issue 1

Whitney extension theorems for convex functions of the classes C1 and C1,ω
Daniel Azagra, Carlos Mudarra
Volume 114, Issue 1

P-adic L-functions of Bianchi modular forms
Chris Williams
Volume 114, Issue 4

Calabi–Yau caps, uniruled caps and symplectic fillings
Tian-Jun Li, Cheuk Yu Mak, Kouichi Yasui
Volume 114, Issue 1

Transactions of the London Mathematical Society

The prime spectrum of quantum SL3 and the Poisson prime spectrum of its semiclassical limit
Siân Fryer
Volume 4, Issue 1

Sparse bilinear forms for Bochner Riesz multipliers and applications
Cristina Benea, Frédéric Bernicot, Teresa Luque
Volume 4, Issue 1

On the ะค-variation of stochastic processes with exponential moments
Andreas Basse-O'Connor, Michel Weber
Volume 3, Issue 1

Limits of Riemannian 4-manifolds and the symplectic geometry of their twistor spaces
Joel Fine
Volume 4, Issue 1

On the logical strengths of partial solutions to mathematical problems
Laurent Bienvenu, Ludovic Patey, Paul Shafer
Volume 4, Issue 1

Journal of Topology

Examples and counter-examples of log-symplectic manifolds
FGil R. Cavalcanti
Volume 10, Issue 1

The Alexander module, Seifert forms, and categorification
Jennifer Hom, Tye Lidman, Liam Watson
Volume 10, Issue 1

Grope metrics on the knot concordance set
Tim D. Cochran, Shelly Harvey, Mark Powell
Volume 10, Issue 3

An explicit KO-degree map and applications
Aravind Asok, Jean Fasel
Volume 10, Issue 1

Random regular graphs and the systole of a random surface
Bram Petri
Volume 10, Issue 1